Motivated by the Dubickas's result in , which computes the probability of the irreducible polynomials by Eisenstein's criterion for some families of polynomials in Z[x], we calculate the probabilities which represent the ratio of absolutely irreducible multivariate polynomials by the polytope method in some families of polynomials over arbitrary fields.
Absolute irreducibility, polytopes, multivariate polynomials
KOYUNCU, FATİH and ÖZBUDAK, FERRUH
"Probabilities for absolute irreducibility of multivariate polynomials by the polytope method,"
Turkish Journal of Mathematics: Vol. 35:
3, Article 2.
Available at: https://journals.tubitak.gov.tr/math/vol35/iss3/2